# SDR REXA97126

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109PX
- Make and model: Saab SF340A
- Aircraft serial: 340A021
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Ind
- Part number: 622535304
- Condition: Inoperative
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

CAPTAINS AIRSPEED INDICATOR INOP.  REMOVED AND REPAIRED CAPTAINS AIRSPEED INDICATOR AND FLIGHT DIRECTOR.  (M)
